# SDR HALA2019072400367

- Difficulty date: July 24, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 24,684 hours, 3,758 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator Valve
- Part number: 43282690002
- Part serial: 40198
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS / APU AUTO SHUTDOWN ECAM MSG "FUEL TRIM LINE FAULT".  REPLACED RECEPTACLE 5201VC. REPLACED FUEL TRIM TK INLET VALVE ACTUATOR PER AMM 28-27-52.
